Static-output-feedback ℋ∞ control of continuous-time T-S fuzzy affine systems via piecewise lyapunov functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

272 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Article number6252027
Pages (from-to)245-261
Journal / PublicationIEEE Transactions on Fuzzy Systems
Volume21
Issue number2
Online published27 Jul 2012
Publication statusPublished - Apr 2013

Abstract

This paper investigates the problem of robust ℋ output feedback control for a class of continuous-time Takagi-Sugeno (T-S) fuzzy affine dynamic systems with parametric uncertainties and input constraints. The objective is to design a suitable constrained piecewise affine static output feedback controller, guaranteeing the asymptotic stability of the resulting closed-loop fuzzy control system with a prescribed ℋ disturbance attenuation level. Based on a smooth piecewise quadratic Lyapunov function combined with S-procedure and some matrix inequality convexification techniques, some new results are developed for static output feedback controller synthesis of the underlying continuous-time T-S fuzzy affine systems. It is shown that the controller gains can be obtained by solving a set of linear matrix inequalities (LMIs). Finally, three examples are provided to illustrate the effectiveness of the proposed methods. 

Research Area(s)

  • Controller design, output feedback, piecewise Lyapunov functions, robust ℋ∞ control, Takagi-Sugeno (T-S) fuzzy affine dynamic systems